Anti aging eye illuminator reviews

Common Questions and Answers about Anti aging eye illuminator reviews

anti-aging

Avatar m tn Can you share your anti-aging regimen like cream, facial wash, soap, supplements, diet, etc. Would appreciate any info. Thanks!
Avatar f tn I had woken up one day and had found that I my eye was slightly red then I noticed that I had half a white ring around the iris of one of my eye I started using anti allergy eye drops without any consultation it went off after a few day but is back again with a slight pinkness in the same eye
Avatar m tn I searched the web for some relief solutions, and I found people talking about glasses with anti-glare/reflective coating as a relief for PC eye strain symptoms (I actually not in need for any kind of eyeglasses since my vision is in a good shape according to my doctor). I'd like to know if such glasses could really help and relief my eyes in these kind of situations. http://www.vceyewear.com/iVISIONWEAR.php http://www.gunnars.
Avatar n tn Use the search feature and archives and read about PVD. The vitreous normally pulls away from the back of the eye as a normal aging change. 50% of people have it by age 50. Retinal detachment is quite rare occuring in about one in 7000-10 thousand people. I have seen traumatic PVDs causing flashing that lasts for years (tennis ball into eye).
Avatar f tn What vitamins can I take to prevent aging? Exclusively the face and neck areas. If there is not a vitamin, can herbs help and what kind? Any Natural Preventions?
Avatar f tn Just wondering if the drug Spironolactone (100-150mg daily) can contribute to premature aging of the skin due to its diuretic effects? It's helped my cystic acne & hirsutism significantly, but I'm concerned about premature aging. I'm hoping just increasing my water intake might compensate for any potentially ill effects my medication might be causing to my skin due to the water loss. I'm prescribed tretinoin 0.
1735424 tn?1357433558 I am Geno 1a, VL 22 mil, IL28b cc, stage 2 3/4-3...tx naive, on anti dep meds in advance of tx. So far so good, just very tired, skin and hair changing. I would appreciate any in depth info, review or personal experience on VIC.......so very much.....
Avatar n tn Posterior subcapsular cataracts can result from aging, steroid use, or diabetes. Long term use of steroids (especially topical eye drops or oral prednisone) can raise the eye pressure and cause glaucoma damage and cataracts.
Avatar f tn My vision has blurred in my left eye even with my contacts on and my left eye has been looking glassy. Every post I read about blue rings around the irises has to do with aging, but I'm fourteen... I don't know if these symptoms have anything to do with each other, but i just wanted to know if there's anything I should be worried about?
Avatar f tn Go to ulta and talk to their estheticians for a professional recommendation. While pregnant do stay away from retinols which are anti aging. They can cause birth defects. But look for something that has hyaluronic acid in it which is a natural chemical our body makes which helps retains moisture by 1000x its weight. So it is super hydrating which will help reduce and prevent wrinkles.
Avatar m tn Some doctors will tell us that such problems with the aging eye come in groups-eg, vitreous detachments, floaters, macular problems, retinal tears, and retinal detachments. I've been told these are 'typical' of the aging eye. We need research, but no companies have picked up on this huge problem to our daily vision. The companies that could pursue this may well be those who offer very expensive eye drops for glaucoma, for dry eye (eg, Restasis), and for macular edema.
Avatar n tn Dear Lucky1984, You may be describing a floater which occurs aging changes of the vitreous of the eye or a detachment of the vitreous from its normal retinal attachments. I recommend that you seek the care of an eyeMD to examine the second eye as well. Dr. Feldman Sandy T. Feldman, M.D., M.S.
Avatar f tn I took some medicine to reduce this and it seemed to go away after a few days. Soon after, the skin under my left eye was totally normal but then I noticed that the discomfort under my right eye remained. It doesn't look terribly bad--in normal light it just looks slightly blue and baggy, but in other certain lights there is a very noticeable circle under the eye, almost as though it could be sunken in due to dehydration and/or aging.
Avatar m tn If you are 70 years old the likelihood is that you have a cataract also in your left side also and that is what is causing the night glare. A congential cataract is by definition present since birth. So if you were able to drive comfortably in your teens, 20s, 30s, 40s, etc then it is not the cause. Likely your RE has the aforementioned congential cataract but also a nuclear aging cataract also. In a situation like this I would usually operate on the 'bad eye" first.
Avatar m tn Hi, I am interested in Red light therapy to help improve skin condition and skin aging symptoms, such as to help with sun damage. There are both places you can go for treatment and home units you can buy, they average around $350. Tanning salons are now even offering Red Light beds, so it definitely is becoming kind of a craze. It has also been on Doctor Oz show, though not sure of the reliability of that. I would be interested in a home unit.
Avatar f tn I am having SLE for the past 15 years,was on steroids Wysolene.An eye doctor said that there is a formation of cataract on both my eyes due to the intake of steroids,and the right one more than the left,this I checked 6 months back.Is this cataract as severe as the original one or different.I'm adviced to wear constant wearing of glasses,my power is right eye --4 and the left --2.5.I'm able to see well when I wear my glasses(spectacles). Is it an emergency ?
334210 tn?1245946095 i am on drops, i had a check yesterday, but the pressure was Right eye 14/ Left eye 17. . I have blue rings around my eyes , my last cholesterol check was 5.5 Have got a problem? do Ineed cholesterol tablets. Can i use the tablets fromthe health shop.
Avatar f tn Before using any serum, I'd check with your doctor to see what they recommend. Has your doctor given you any advice on what you can do to treat the alopecia and fast aging?
Avatar n tn I have notied recently that my left eye looks like it is starting to droop (or is half closed). Any idea what this could be?
Avatar m tn I am interested in reviews between these two products, what has been the best for you and why.